Tsukuba Journal of Mathematics

Regular prehomogeneous vector spaces for valued Dynkin quivers

Tomohiro Kamiyoshi, Yoshiteru Kurosawa, Hiroshi Nagase, and Makoto Nagura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce regular prehomogeneous vector spaces associated with an arbitrary valued Dynkin graph $(\Gamma, \boldsymbol{v})$ having a fixed oriented modulation $(𝔐, \Omega)$ over the ground field $K$. Here $K$ is of characteristic zero, but it may not be algebraically closed. We will construct a fundamental theory of such prehomogeneous vector spaces.

Each generic point of a regular prehomogeneous vector space corresponds to a hom-orthogonal partial tilting $\Lambda$-module, where $\Lambda$ is the tensor $K$-algebra of $(𝔐, \Omega)$. We count the number of isomorphism classes of hom-orthogonal partial tilting $\Lambda$-modules of type $\mathbf{B}_n$, $\mathbf{C}_n$, $\mathbf{F}_4$ and $\mathbf{G}_2$. As a consequence of our theorem, we estimate lower and upper bounds for the number of basic relative invariants of regular prehomogeneous vector spaces for any valued Dynkin quiver.

Article information

Tsukuba J. Math., Volume 43, Number 1 (2019), 71-111.

First available in Project Euclid: 25 October 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 16D80: Other classes of modules and ideals [See also 16G50]
Secondary: 16G20: Representations of quivers and partially ordered sets 11S90: Prehomogeneous vector spaces

hom-orthogonal partial tilting module valued Dynkin quiver regular prehomogeneous vector space


Kamiyoshi, Tomohiro; Kurosawa, Yoshiteru; Nagase, Hiroshi; Nagura, Makoto. Regular prehomogeneous vector spaces for valued Dynkin quivers. Tsukuba J. Math. 43 (2019), no. 1, 71--111. doi:10.21099/tkbjm/1571968822. https://projecteuclid.org/euclid.tkbjm/1571968822

Export citation